# SDR AALA991306

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, ELECTRICAL EMERGENCY LIGHT DC BUS MESSAGE ILLUMINATED ON MULTI-FUNCTION DISPLAY UNIT.  TIGHTENED LOOSE WIRE TO THE DC BUS RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
